# SDR SWAA2022081222226

- Difficulty date: June 23, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY TRACK AT RBL 14 BS 747; BS 767. / [01] CRACK ON AFT CARGO BAY TIE DOWN AT RBL 14 ; BS 747 AND BS 767 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; PART WILL BE REPLACE AIW SRM 51-10-02-0G-0;[10] INSTALLED NEW ACB TRACK AT RBL 14; BS 727-887 IAW BOEING DWG 146A7500; 146A0061 AND SRM 51-40-02;[11] VERIFIED STEP 10.;[12] SRM 53-00-53-2R-3 IS EFFECTIVE FOR THIS REPAIR. FABRICATED A CARGO TRACK REPAIR SPLICE AT BS 747+8; RBL 14 IAW SRM 53-00-53-2R-3; STEP 4 (H-N).  MATERIAL ID: BAC1509-100688 7050-T76511; LOT 1459954-1. OK TO INSTALL.;[13] VERIFIED CORRECTIVE ACTION #12; OK TO INSTALL GIVEN;[14] COMPLETED INSTALLING CARGO TRACK REPAIR SPLICE IAW SRM 53-00-53-2R-3; STEP 4; O; P (1) (A-C); Q. FAULT TTG8Q00D6D1S COMPLETED.;[15] VERIFIED CORRECTIVE ACTION #14
